# SDR ZLW2008F00000

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N480CB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20147
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: C473
- Condition: Failed
- Location: Ground Spoilers
- Part time: 255 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GROUND SPOILER ELECTRONIC CONTROL UNIT FAILED PRIOR TO SCHEDULED FLIGHT. (K)
